Post kidney transplant, high prograf, acne like sores
Kidney transplant 7 years ago due to FSGS, no signifant issues since transplant. Cadaver kidney, 100% match.
Prograf 5 mg AM/PM, Prograf level has been stable for years 4.5 – 5.5. Last labs prograf level was 8.8. No fever, all labs normal, Creatine .84, lowest it has been since transplant, normal range has been .9 – 1.5.
Prograf dosage reduced to 5mg AM/4 mg PM. Will be monitored weekly and adjusted as necessary
Overnight acme like sores appeared on face and upper back and chest.
Primary care doc said it may be staph.
Neph did not believe elevated prograf level is the cause. Since prograf level increased, I have the same side effects as when I was first transplanted that I call prograf shakes etc.
PCP prescribed 2% Mupirocin ointment. After a week face cleared up , sores still on back and chest after a week.
Then prescribed steroid cream Triamcinolene Acetonide and drew blood to see if anything has changed, will get results early next week.
Any other transplant patients experienced anything similar?